On limiting theorems for conditional causation probabilities of multiple-run-rules

Hsing Ming Chang, Yung Ming Chang, Winnie H.W. Fu, Wan Chen Lee

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Causation probabilities of multiple-run-rules based on patterns of multi-state trials have been used and studied in various fields such as quality control, reliability of engineering system, biology, DNA sequence analysis and survival analysis. In this manuscript, we derive the limiting results for two types of conditional causation probabilities for multiple-run-rules by using the finite Markov chain imbedding technique. Extension and numerical examples are given to illustrate the theoretical results.

Original languageEnglish
Pages (from-to)151-156
Number of pages6
JournalStatistics and Probability Letters
Publication statusPublished - 2018 Jul

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On limiting theorems for conditional causation probabilities of multiple-run-rules'. Together they form a unique fingerprint.

Cite this